# SDR SWAA2014030725864

- Difficulty date: February 21, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N290AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 26,173 hours, 11,853 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 5751000101
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE PANEL SUPPORT BETWEEN NR 5 & NR 6 SPOILERS OTBD SUPPORT CRACKED.  REPAIRED SUPPORT IAW SRM.
